Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

What medicines can be taken to reduce gastritis post thyroid papillary cancer operation ?

my friend had a thyroid papillary cancer operation...for a week now,she is suffering from unbearable gastritis now, she doesnt like to eat...she is taking maalox...what should she do to relieve the pain and the desire to eat? thank you
Asked On : Sat, 9 Apr 2011
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
After a surgery for cancer, she must have been on chemotherapy now. This chemotherapy causes tendency to vomit and severe gastritis. The medicines to reduce acidity and vomiting will help her.Loss of appetite is again due to cancerous growth.
Dr. Rakhi Tayal
Answered: Sat, 9 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor